MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH; SHOULDER PROSTHESIS

FX SOLUTIONS EASYTECH; SHOULDER PROSTHESIS
Model Number 3-4 PEGS GLENOID PE CEMENTED SIZE S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery due to cuff tear that occured approximately 6 months after the primary surgery.The primary surgery used the easytech anatomical system.The surgeon converted it to a reversed system.He explanted the size s/ 4 pegs glenoid, the 43 x 16 centered head and the +0mm double taper.Then he implanted a 36/+3 135/145 humeral cup, a 24 baseplate, a 36 glenosphere and associated screws.

Brand Name
EASYTECH
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11892123
Report Number3009532798-2021-00064
Device Sequence Number19754233
Product Code HSD
UDI-Device Identifier03701037301708
UDI-Public03701037301708
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model Number3-4 PEGS GLENOID PE CEMENTED SIZE S
Device Catalogue Number400-1102
Device Lot NumberN2543
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;